# SDR SWAA2016083155314

- Difficulty date: August 4, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 57,536 hours, 33,583 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CREASED ABOVE DOOR HANDLE.   REPAIRED IAW AMM & DWG.
